# SDR ABXA000524

- Difficulty date: December 12, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 54,905 hours, 58,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 991015529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL OVERHEAD PRESSURE PANEL HAD SEVERAL AREA'S OF CORROSION AT  718 MAIN FRAME. MAINTENANCE INSPECTED AND REPLACED TWO DOUBLERS AND DOUBLER RETAINERS, IAW DC-9 SRM 51-30-5.
